# SDR 07FDEA04784

- Difficulty date: November 13, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 51,082 hours, 11,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT AT ABOUT STA 1280 LBL 47 SEAT TRACK FOUND DAMAGED.  REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1249 TO STA 1331 LBL 47 AS PER SRM 53-70-00 FIGURE 1 VOLUME I.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
